Publicação:
On a refinement of Craig's lattices

Nenhuma Miniatura disponível

Data

2011-06-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Elsevier B.V.

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

Let p be an odd prime. A family of (p - 1)-dimensional over-lattices yielding new record packings for several values of p in the interval [149... 3001] is presented. The result is obtained by modifying Craig's construction and considering conveniently chosen Z-submodules of Q(zeta), where zeta is a primitive pth root of unity. For p >= 59, it is shown that the center density of the (p - 1)-dimensional lattice in the new family is at least twice the center density of the (p - 1)-dimensional Craig lattice. (C) 2010 Elsevier B.V. All rights reserved.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Journal of Pure and Applied Algebra. Amsterdam: Elsevier B.V., v. 215, n. 6, p. 1440-1442, 2011.

Itens relacionados

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação